# SDR DALA2016121209786

- Difficulty date: December 10, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N910DE
- Make and model: Doug MD-88
- Aircraft serial: 53419
- Aircraft time: 59,781 hours, 46,425 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Not Reported
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NDT INSPECTION, A DISCREPANT AREA WAS FOUND (SEVEN DIFFERENT FASTENERS OF PSE) ON LOWER SKIN REAR SPAR BTW XRS=163 TO 168 AT RT WING. ATTENDED WITH ER/A NR 552817-14AD REV ORIGINAL.
